Alert archive / West Virginia / Special Weather Statements in 2021

Special Weather Statement, NWS Charleston, WV

October 21, 2021Lewis County, Upshur County, West Virginia

NWS Charleston, WV issued this special weather statement at Oct 21, 2021, 9:17 PM EDT for Lewis County, Upshur County, West Virginia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 21, 2021, 9:17 PM EDT (01:17 UTC)
Expired
Oct 21, 2021, 9:45 PM EDT
In force
28 min
Issued by
NWS Charleston, WV
Hail
0.00 in
Wind
30

Counties Lewis County, WV, Upshur County, WV

The radar

The Charleston,WV radar (KRLX), 145 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.3 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2021-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2021-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
773 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
-217 m²/s²
0-3 km storm-relative helicity
-146 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

054 
WWUS81 KRLX 220117
SPSRLX

Special Weather Statement
National Weather Service Charleston WV
917 PM EDT Thu Oct 21 2021
 
WVZ030-039-040-220145-
Barbour WV-Upshur WV-Lewis WV-
917 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of northeastern Lewis,
northern Upshur and southwestern Barbour Counties through 945 PM
EDT...

At 917 PM EDT, Doppler radar was tracking a strong thunderstorm over
Weston, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Buckhannon, Weston, Audra State Park, Stonewall Jackson, Jane Lew,
Volga, Lorentz, Tallmansville, Overhill, Hodgesville and Horner.

This includes the following highways...
 Interstate 79 between mile markers 95 and 105.
 Route 33 between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3899 8050 3911 8044 3908 7999 3887 8015
TIME...MOT...LOC 0117Z 277DEG 25KT 3904 8044 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

11

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Oct 21, 8:22 PM EDT, 55 minutes earlier.

Area forecast discussion, Oct 21, 8:22 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
822 PM EDT Thu Oct 21 2021

.SYNOPSIS...
A cold front pushes east of the area tonight. Overcast and cool
Friday. High pressure crossing this weekend brings moderating
temperatures, with some sunshine. Cold front early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 820 PM Thursday...

Line of showers and thunderstorms just ahead of and along a cold
front intensified a bit as it crossed the Ohio River this
evening. Having since weakened just a bit, this like should
continue to weaken as it crosses the area by around midnight
tonight, and its southern extent should resume a retreat
northward.

As of 223 PM Thursday...

Showers and a few thunderstorms are moving in along southeast
Ohio this afternoon with coverage expecting to increase over the
next few hours. These showers and storms will continue to move
west to east across the area through this evening as a cold
front approaches the area. The front will move into the area
tonight as shower and storms taper off, with low stratus moving
in behind the front tonight and hanging around through the day
tomorrow.

DCAPE values are around 500-1000 J/kg across the area this
afternoon which could aid with gusty winds. Additionally,
effective bulk shear values are around 40-45 kts and 0-6 km bulk
shear around 40 kts for WV and 50 kts in southeast OH. If any
severe weather occurs with any of the thunderstorms through this
evening, damaging winds are the main threat expected, along
with heavy downpours possible.

Tomorrow is expected to be mostly dry with a slight chance for a
few showers along the northern portion of the area as a
shortwave moves in at the upper levels. Temperatures for
tomorrow are expected to be chillier in the wake of the front
with highs in the mid to upper 50s across the lowlands and mid
40s to 50s along the higher elevations.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
As of 240 PM Thursday...

Several shortwaves are expected to pivot across the region Friday
night into Saturday as an upper level low meanders around James Bay,
which will keep our area in cyclonic flow aloft. Each of these
shortwaves could trigger some isolated to scattered showers
occasionally but any precipitation activity is expected to be light.
Otherwise, highs on Saturday are expected to be in in the upper 50s
to low 60s across the lowlands with mid 40s to low 50s in the higher
elevations.

Any lingering showers will taper off by Saturday night as upper
heights rise in response to a digging trough across the
Intermountain West. This trough will yield cyclogenesis in the lee of
the Rockies on Sunday with a surface low shifting across KS/NE
throughout the day. As this occurs, the warm front associated with
this system will extend eastward into the Ohio Valley and will lift
northward across our area. This should result in scattered showers
as this frontal boundary lifts through with highest precipitation
chances across northwest portions of the forecast area and little to
no precipitation chances across southeastern portions of the region.
Temperatures will be quite a bit warmer on Sunday as well with highs
about 5 degrees above normal in some locations, particularly for
southern portions of the area where there is expected to be less
cloud cover and less precipitation chances.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
As of 240 PM Thursday...

Warm air advection ahead of the aforementioned low pressure
system continues early next week as the aforementioned low
pressure system moves across the Midwest and keeps our area in
the warm sector on Monday. Precipitation chances will increase
from west to east across the area throughout the day as the
associated cold front approaches Monday night with showers and
possibly a few thunderstorms. Cooler and somewhat drier
conditions are then expected by Tuesday, but model solutions
differ on how progressive an upper trough will be with the ECMWF
slightly slower with this feature and maintaining some
precipitation across the region.

Upper level ridging is expected to develop by mid week but it
should be progressive and will only bring a brief bring from
unsettled conditions. Another frontal system is then expected to
approach the area with precipitation chances increasing once
again by late week.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
As of 820 PM Thursday...

A cold front crossing the Ohio River with a line of strong
showers and thunderstorms just ahead of and along it, will reach
the central Appalachians 03Z before exiting the area.

With the line and front past PKB, the best chance for IFR
conditions and gusty winds in a strong thunderstorm is at CKB
01Z-02Z and, to a lesser extent, EKN 02Z-03Z, as the line
should weaken and its southern end lift north, as it moves east
tonight.

Southern sites HTS and CRW will likely not see much more
precipitation tonight, although a line of showers out ahead of
the front could still impact EKN and BKW early on, but likely
with no worse than MVFR conditions.

Clearing over the middle Ohio Valley may lead to a period of
river valley fog in the wake of the rain, which could lower to
IFR 02Z-06Z HTS and PKB, with MVFR possible CRW 04Z-08Z.

After that, MVFR stratocu will settle in during the early
morning hours, lowering to IFR stratus in the higher
mountainous terrain and out across the lowlands of northern WV,
during the daylight morning hours Friday. These low clouds will
persist through much of the afternoon with little if any
improvement late, the stratus in the mountains obscuring the
higher ridges.

Surface flow will shift from southwest to west to northwest with
the passage of the front tonight, before becoming light west to
southwest for Friday. Moderate southwest flow aloft will shift
to west as the front aloft passes, and then become light west
for the overnight and Friday.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z
SATURDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Showers and thunderstorm impacts may vary
early on. The brief period of fog in the middle Ohio Valley
tonight is uncertain. Timing of lowering ceilings overnight may
vary, and ceilings could fluctuate near the IFR/MVFR threshold
of 1000 feet Friday.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
EDT 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
CRW CONSISTENCY  H    M    M    H    H    H    H    H    H    H    H    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    L    H    H    H    H    M    M    H    M    H
EKN CONSISTENCY  H    H    H    M    M    M    H    M    M    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    H
CKB CONSISTENCY  H    M    M    M    H    H    H    H    H    H    H    H

AFTER 00Z SATURDAY...
IFR in stratus mainly in and near the mountains Friday night
into Saturday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...TRM/RG/CG
NEAR TERM...TRM/CG
SHORT TERM...RG
LONG TERM...RG
AVIATION...TRM
Hazardous weather outlook, Oct 21, 3:37 AM EDT, 17 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
337 AM EDT Thu Oct 21 2021

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515-517-519-521-220745-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Northwest Fayette-Northwest Nicholas-
Northwest Webster-
337 AM EDT Thu Oct 21 2021

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Today and Tonight.

There is a marginal risk for severe thunderstorms this afternoon and
evening. Damaging winds are the primary risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ516-518-520-522>526-220745-
Southeast Raleigh-Southeast Fayette-Southeast Nicholas-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
337 AM EDT Thu Oct 21 2021

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 21, 7:04 PM EDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Charleston WV
704 PM EDT Thu Oct 21 2021

OHZ076-WVZ009-010-019-212345-
Washington OH-Ritchie WV-Wood WV-Pleasants WV-
704 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of east central
Washington, Pleasants, northwestern Ritchie and northeastern Wood
Counties through 745 PM EDT...

At 704 PM EDT, Doppler radar was tracking a strong thunderstorm near
Boaz, or 7 miles south of Marietta, moving east at 20 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
St. Marys, Belmont, Newport, Schultz, Waverly, Willow Island and
Maxwell.

This includes the following highways...
 Interstate 77 in West Virginia between mile markers 183 and 184.
 Route 50 in West Virginia between mile markers 31 and 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3947 8112 3925 8108 3927 8145 3937 8146
TIME...MOT...LOC 2304Z 264DEG 19KT 3932 8142

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Oct 21, 7:31 PM EDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
731 PM EDT Thu Oct 21 2021

WVZ017-019-220000-
Wirt WV-Ritchie WV-
731 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of Ritchie and
northeastern Wirt Counties through 800 PM EDT...

At 731 PM EDT, Doppler radar was tracking a strong thunderstorm near
Elizabeth, moving east at 55 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Harrisville, Pennsboro, North Bend State Park, Cairo, Pullman,
Smithville, Freeport, Berea, Macfarlan and Petroleum.

This includes Route 50 in West Virginia between mile markers 43 and
45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3927 8091 3923 8088 3907 8087 3905 8090
      3907 8135 3915 8137 3919 8130 3929 8090
TIME...MOT...LOC 2331Z 264DEG 49KT 3912 8131

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Oct 21, 7:32 PM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
732 PM EDT Thu Oct 21 2021

WVZ010-011-019-020-220000-
Doddridge WV-Ritchie WV-Pleasants WV-Tyler WV-
732 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of east central
Pleasants, northeastern Ritchie, northwestern Doddridge and southern
Tyler Counties through 800 PM EDT...

At 732 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pennsboro, or 9 miles southwest of Middlebourne, moving east at 55
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Pennsboro, West Union, Alma, Wick, Mountain, Lima, Hebron, Canton and
Highland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3929 8107 3940 8110 3949 8075 3930 8062
TIME...MOT...LOC 2332Z 264DEG 49KT 3937 8100

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Oct 21, 8:31 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Charleston WV
831 PM EDT Thu Oct 21 2021

WVZ020-030-031-220115-
Doddridge WV-Harrison WV-Lewis WV-
831 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of southeastern
Doddridge, northeastern Lewis and southern Harrison Counties through
915 PM EDT...

At 830 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southeast of West Union, or 14 miles northwest of Weston,
moving east at 35 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Clarksburg, Bridgeport, Stonewood, Nutter Fort, Anmoore, West
Milford, Lost Creek, Jane Lew, Wolf Summit and Despard.

This includes the following highways...
 Interstate 79 between mile markers 106 and 124.
 Route 50 in West Virginia between mile markers 71 and 82.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3920 8020 3917 8023 3912 8023 3910 8025
      3914 8066 3925 8063 3934 8020
TIME...MOT...LOC 0030Z 272DEG 28KT 3918 8068

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

11
Special weather statement, Oct 21, 9:15 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Charleston WV
915 PM EDT Thu Oct 21 2021

WVZ018-027>029-220200-
Calhoun WV-Clay WV-Gilmer WV-Braxton WV-
915 PM EDT Thu Oct 21 2021

...Strong thunderstorms will impact portions of southeastern Calhoun,
southwestern Gilmer, Braxton and northeastern Clay Counties through
1000 PM EDT...

At 915 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Weston to near Amma. Movement was east at 50
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Sutton, Gassaway, Flatwoods, Nebo, Shock, Frametown, Strange Creek,
Wilsie, Servia, Rosedale, Exchange, Little Birch, Heaters, Orma,
Nicut, Cedarville, Chloe, Centralia, Falls Mills and Normantown.

This includes the following highways...
 Interstate 79 between mile markers 43 and 77.
 Route 19 between mile markers 64 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3864 8052 3861 8055 3853 8068 3854 8071
      3852 8074 3856 8078 3853 8083 3869 8117
      3872 8117 3886 8092 3882 8048 3880 8048
      3880 8047 3878 8046 3877 8044
TIME...MOT...LOC 0115Z 286DEG 44KT 3903 8050 3857 8134

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11
Special weather statement, Oct 21, 9:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
917 PM EDT Thu Oct 21 2021

WVZ030-039-040-220145-
Barbour WV-Upshur WV-Lewis WV-
917 PM EDT Thu Oct 21 2021

...A strong thunderstorm will impact portions of northeastern Lewis,
northern Upshur and southwestern Barbour Counties through 945 PM
EDT...

At 917 PM EDT, Doppler radar was tracking a strong thunderstorm over
Weston, moving east at 30 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Buckhannon, Weston, Audra State Park, Stonewall Jackson, Jane Lew,
Volga, Lorentz, Tallmansville, Overhill, Hodgesville and Horner.

This includes the following highways...
 Interstate 79 between mile markers 95 and 105.
 Route 33 between mile markers 1 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3899 8050 3911 8044 3908 7999 3887 8015
TIME...MOT...LOC 0117Z 277DEG 25KT 3904 8044

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

11

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:31 PM EDTSpecial Weather StatementRLXHarrison44 min
Oct 21, 9:15 PM EDTSpecial Weather StatementRLXBraxton45 min
Oct 21, 10:02 PM EDTSpecial Weather StatementRLXUpshur28 min

Nearby

Special Weather Statements in West Virginia, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.